# SDR DALA2019080214548

- Difficulty date: July 31, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 121,625 hours, 17,207 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SVC CK FOUND EMERGENCY SEAT LIGHTS INOPERATIVE ON RIGHT SIDE ROW 22 TO ROW 30 INOP FOUND SEATS 24 AND 26 WITH BROKEN WIRES WHICH TOOK OUT CHARGER POS M9009. REPLACED CHARGER SYSTEM OPERATION IS NORMAL.
